About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 241916, 19 pages
http://dx.doi.org/10.1155/2012/241916
Research Article

Complex Formation Control of Large-Scale Intelligent Autonomous Vehicles

Department of Control Engineering, Naval Aeronautical and Astronautical University, Yantai 264001, China

Received 21 August 2012; Revised 13 October 2012; Accepted 17 October 2012

Academic Editor: Jun-Juh Yan

Copyright © 2012 Ming Lei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Lei, Shao-lei Zhou, Xiu-xia Yang, and Gao-yang Yin, “Complex Formation Control of Large-Scale Intelligent Autonomous Vehicles,” Mathematical Problems in Engineering, vol. 2012, Article ID 241916, 19 pages, 2012. doi:10.1155/2012/241916